Sunday, March 28, 2010

Hey all. Thanks for checking in. It's been crazy around here.

We went to the clinic on Friday, (two days ago), to have Ken's chemo pump removed. No sooner did he get out of the truck, and he said "I'm gonna pass out." I said “Oh no you're not!”

I grabbed his belt, and motioned for the guy working the door to bring a wheelchair. We got him into an exam room where they took his blood pressure, which was 60/40. The doctor called for an ambulance, which appeared in seconds. They took Ken to the hospital where they ran tests, and determined that he was dehydrated. (Dehydration is common, during chemo treatment, due to all the throwing up, even though they had put him on an I.V. to keep him hydrated.) And, he had also taken one of his medications just before we left the house, and one of the side effects of this medication is that it can make the blood pressure drop.

So we're back on track, now, and Ken has the next two weeks to recover from this last week of chemo, before they hit him, again. He is trying very hard to eat and drink, as much as possible, and he has been a wonderful patient!

I hope I have better stories next time.

Until then...Inga

1 comment:

  1. Oh, boy, it is always something, right? The side effects can be annoying, if not downright dangerous sometimes. (As if Ken didn't have enough to deal with) I guess he had better double up on his drinking for awhile. ;)